Buy Viagra Online, No Prescription, Fast Next Day USA Shipping!
Viagra Prescription Drug Video Clips
"Side Effects Vision Problems Experiences"
[ Home ] [ Viagra Side Effects ]
Viagra Vision Problem Posted by bluebird:
I have a very dear friend who has been having vision problems.( double vision, blurred vision, loss of depth perception) He has seen an opthamologist and has been tested for glocoma, diabetes, thyroid and etc...all negative. He took viagra on Friday night and since then has had constant problems with blurred and double vision. (Up until now, the problem has come and gone but getting worse. From occasionally 6 wks ago to all the time now) I can't help wondering if the generic viagra may have something to do with this problem.
Has anyone else had this happen?
Posted by lower dosage In Reply to: Vision problems posted by bluebird:
Like all medicines, generic Viagra (Sildenafil Citrate )prescription drug can cause some side effects. These side effects are usually mild and do not last long.
Some are more likely to occur with higher doses such as temporary changes in color vision (such as trouble telling the difference between blue and green objects or having a blue color tinge to them), eyes being more sensitive to light, or blurred vision.
Try cutting the dosage in half. If that doesn't work see a doctor.
A natural herbal libido aphrodisiac that has no side effects might be better for him.
Ejaculating to fast?
Click for climax control now!
Does not dull tactile sensation
Post a Followup